Welcome to our store, all products listed on this website are available online only Thank you
Need Help?
(09) 630-0155
or
0272215936


Couldn't load pickup availability
Lemon-flavoured hot drink powder. 10 sachets per pack. Each 5 g sachet contains paracetamol 1000 mg and phenylephrine hydrochloride 12.2 mg. For adults and children 12 years and over.
Directions: Dissolve one sachet in hot (not boiling) water, stir until dissolved and drink. Take 1 sachet every 4-6 hours as needed. Maximum 4 sachets in 24 hours.
Cautions: Do not take with other paracetamol-containing medicines. Contains aspartame (E951) and phenylalanine (caution in phenylketonuria). Contains sodium. Do not use for longer than a few days in adults or 48 hours in children unless advised by a health professional. Consult a health professional if pregnant, breastfeeding or taking other medicines. Always read the label and use as directed.
Thanks for subscribing!
This email has been registered!